Jump to content

Recommended Posts

I last saw my pdoc almost 2 months ago, he was talking about possibly switching me from my Risperdal to Latuda. I don't see him again until September 11th and that's when he was talking about making the switch. I've been on Risperdal now for about 4 years and it was working okay, I still experience hallucinations (voices) everyday. I'm staying on my Seroquel which I've been on for a little over 13 years now. My pdoc seems fixated on getting rid of the voices, but no medication has ever made them go away completely. I also get really disturbing visual hallucinations about once a month and the paranoia I get about once a month too. I'm just looking for some responses for those of you on Latuda, like does it help with your psychotic symptoms and does it make you sedated? I sleep about 10 hours a day on Seroquel and I'm just concerned about the Latuda making me sleep more than that.

Link to comment
Share on other sites

I once took latuda 40mg and it didn't sedate me like risperdal does. I was supposed to take 80mgs, but I never did. I didn't give it a chance due to my paranoia about it. The 40 mg didn't help with my psychotic symptoms. Here are some user reviews for latuda. You may find this helpful.

http://www.drugs.com/comments/lurasidone/latuda.html

Link to comment
Share on other sites

I like Latuda a lot. Unfortunately for me, yes, it makes me tired, but only 90 minutes after taking it and I take it at night, so by the morning I'm not sedated anymore. My only issue with it is it's way less effective if you don't take it with 350 calories which is a lot for a bedtime snack unless I go to Burger King or something...which isn't healthy every day. I don't get restlessness from it like I did with Risperdal, and it doesn't make me lactate or have a flat affect like Risperdal did. In fact, I feel more alive and happy now, with almost no psychosis. Actually, maybe I can even say no psychosis...I heard voices for the first time in forever the other day, but they're mainly gone. I think it may make me manic though...but I'm not sure.

Link to comment
Share on other sites

I'm on Risperdal and I've been considering switching to Latuda because it seems to have fewer side effects. The ratings on the site that Cynical linked to are very good for Latuda. However that would be a pain to have to take the drug with that much food if it causes sedation and would be best taken at night.

Link to comment
Share on other sites

I was on latuda 40mg, I could survive off it. But less mental problems on 80mg.. I hate latuda's adverse effect though. For me shortly after I take up until many hours after I go through feelings of worthlessness, fear, anxiety, then all that goes away and I feel groggy. But then finally after all that I start to feel good.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...